Algebraically constructible functions

Clint McCrory; Adam Parusiński

Annales scientifiques de l'École Normale Supérieure (1997)

  • Volume: 30, Issue: 4, page 527-552
  • ISSN: 0012-9593

How to cite


McCrory, Clint, and Parusiński, Adam. "Algebraically constructible functions." Annales scientifiques de l'École Normale Supérieure 30.4 (1997): 527-552. <>.

author = {McCrory, Clint, Parusiński, Adam},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {strongly algebraic constructible integer valued function; Nash constructible function; Euler integral; semialgebraically constructible function},
language = {eng},
number = {4},
pages = {527-552},
publisher = {Elsevier},
title = {Algebraically constructible functions},
url = {},
volume = {30},
year = {1997},

AU - McCrory, Clint
AU - Parusiński, Adam
TI - Algebraically constructible functions
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1997
PB - Elsevier
VL - 30
IS - 4
SP - 527
EP - 552
LA - eng
KW - strongly algebraic constructible integer valued function; Nash constructible function; Euler integral; semialgebraically constructible function
UR -
ER -


  1. [AK1] S. AKBULUT and H. KING, The topology of real algebraic sets, (L'Enseignement Math, Vol. 29, 1983, pp. 221-261). Zbl0541.14019MR86d:14016b
  2. [AK2] S. AKBULUT and H. KING, Topology of Real Algebraic Sets, (MSRI Publ., Vol. 25, Springer-Verlag, New York, 1992). Zbl0808.14045MR94m:57001
  3. [BD] R. BENEDETTI and M. DEDÒ, The topology of two-dimensional real algebraic varieties, (Annali Math. Pura Appl., Vol. 127, 1981, pp. 141-171). Zbl0507.14018MR83d:58009
  4. [BR] R. BENEDETTI and J-J. RISLER, Real Algebraic and Semi-Algebraic Sets, (Hermann, Paris, 1990). Zbl0694.14006MR91j:14045
  5. [BCR] J. BOCHNAK, M. COSTE and M-F. ROY, Géométrie Algébrique Réelle, (Springer-Verlag, Berlin, 1987). Zbl0633.14016MR90b:14030
  6. [C] M. COSTE, Sous-ensembles algébriques réels de codimension 2, (Real Analytic and Algebraic Geometry, Lecture Notes in Math., Springer-Verlag, 1990, Vol. 1420, pp. 111-120). Zbl0723.14040MR91c:14069
  7. [CK] M. COSTE and K. KURDYKA, On the link of a stratum in a real algebraic set, (Topology, Vol. 31, 1992, pp. 323-336). Zbl0787.14038MR93d:14088
  8. [DS] A. DURFEE and M. SAITO, Mixed Hodge structures on the intersection cohomology of links, (Compositio Math, Vol. 76, 1990, pp. 49-67). Zbl0724.14011MR91m:32039
  9. [FM] J. H. G. FU and C. MCCRORY, Stiefel-Whitney classes and the conormal cycle of a singular variety, (Trans. Amer. Math. Soc., Vol. 349 (2), 1997, pp. 809-835). Zbl0873.32006MR97h:32009
  10. [H] R. HARDT, Semi-algebraic local triviality in semi-algebraic mappings, (Amer. Jour. Math, Vol. 102, 1978, pp. 291-302). Zbl0465.14012MR81d:32012
  11. [HT] S. HALPERIN and D. TOLEDO, Stiefel-Whitney homology classes, (Annals of Math, Vol. 96, 1972, pp. 511-525). Zbl0255.57007MR47 #1072
  12. [K] K. KURATOWSKI, Topologie, (Polskie Towarzystwo Matematyczne, Warszawa, Vol. I, 1952). Zbl0049.39703
  13. [Ki] H. KING, The topology of real algebraic sets, (Proc. Symp. Pure Math, Vol. 40, Part I, 1983, pp. 641-654). Zbl0537.14018MR85i:14013
  14. [Ku] K. KURDYKA, Ensembles semi-algébriques symétriques par arcs, (Math. Ann., Vol. 282, 1988, pp. 445-462). Zbl0686.14027MR89j:14015
  15. [KS] M. KASHIWARA and P. SCHAPIRA, Sheaves on Manifolds, (Springer-Verlag, Berlin, 1990). Zbl0709.18001MR92a:58132
  16. [Ł] S. ŁOJASIEWICZ, Sur la géométrie semi- et sous-analytique, (Ann. Inst. Fourier, Grenoble, Vol. 43, 5, 1993, pp. 1575-1595). Zbl0803.32002MR96c:32007
  17. [MP] C. MCCRORY and A. PARUSIŃSKI, Complex monodromy and the topology of real algebraic sets, (Compositio Math. (to appear)). Zbl0949.14037
  18. [PS] A. PARUSIŃSKI and Z. SZAFRANIEC, Algebraically Constructible Functions and Signs of Polynomials, (Université d'Angers, prépublication no. 18, juin 1996). Manuscripta Math. (to appear). 
  19. [Sch] P. SCHAPIRA, Operations on constructible functions, (J. Pure Appl. Algebra, Vol. 72, 1991, pp. 83-93). Zbl0732.32016MR92h:32012
  20. [SY] M. SHIOTA and M. YOKOI, Triangulations of subanalytic sets and locally subanalytic manifolds, (Trans. Amer. Math. Soc, Vol. 286, 1984, pp. 727-750). Zbl0527.57014MR86m:32014
  21. [Su] D. SULLIVAN, Combinatorial invariants of analytic spaces, (Proc. Liverpool Singularities Symposium I, Notes in Math., Springer-Verlag, Vol. 192, 1971, pp. 165-169). Zbl0227.32005MR43 #4063
  22. [V] O. Y. VIRO, Some integral calculus based on Euler characteristic, Lecture Notes in Math, Springer-Verlag, Vol. 1346, 1988, pp. 127-138). Zbl0686.14019MR90a:57029

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.